Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Asymptotic values of normal light interior functions defined in the unit disk

Author: J. H. Mathews
Journal: Proc. Amer. Math. Soc. 24 (1970), 691-695
MSC: Primary 30.80
MathSciNet review: 0254255
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Lehto and Virtanen have extended Lindelöf's theorem for the class of normal meromorphic functions. It is shown that Lindelöf's theorem cannot be extended for the class of bounded normal light interior functions. A generalization of Lindelöf's theorem is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.80

Retrieve articles in all journals with MSC: 30.80

Additional Information

PII: S 0002-9939(1970)0254255-8
Keywords: Light interior function, normal function, angular limit, asymptotic value
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia